# SDR DALA2020083102904

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 01931
- Aircraft time: 3,237 hours, 330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOC 605 EMERGENCY EXIT LIGHT WILL NOT TURN OFF. CORRECTIVE ACTION:CKS GOOD NO PROBLEM FOUND.
